... Reaction to taking Codeine ... ? So back in december i was given too much Morphine contained by the...

So back in december i was given too much Morphine within the hospital, and it caused a respiratory arrest.
I have recently be prescribed codeine tablets again, to manage my pain. I have taken them back, and if taken with anti-sickness, i'm usually alright. However, this time i took a higher dose, and more than one (spaced through-out the day), and it seemed to bring on plentiful of the symptoms i had with the morphine just prior to the respiratory arrest.
Last dark i thought i was going to die, it was exactly the same passion, both with labered breathing, dizziness, nausea, ringing in the ears, blurred vision, attitude "not there", extreme fatigue and weakness, i could not stand, and eventually could not sit up, i fell unconcious briefly and i was extremley pale next to blue lips.
By now (around 12 hours since i took the codeine) i am feeling better, only just very weak, still tight chested and slight dificulty breathing, a little dizzy and highly weak/tired - but obviously a vast improvement from ultimate night).

Was this reaction due to the fact codeine turns into morphine inside, or is it just a coincidence? What be it that happend? It scared me, as all the symptoms were indistinguishable as before, except it obviously didn't lead to a respiratory arrest this time, but it feel close, i have never felt so ill. I didn't chew over it was a normal allergic reaction because i hold taken it so many times before, or can your body change what it is/isn't allergic to?
Answers:    Your body can transform, and you can have an allergic reaction to something you could tolerate before. That happen quite often.

Here is what the drugs.com site says in the order of codeine:

"Do not use codeine if you have ever had an allergic reaction to a narcotic drug (examples include, methadone, morphine, OxyContin, Darvocet, Percocet, Vicodin, Lortab, and many others)."

http://www.drugs.com/codeine.html
http://en.wikipedia.org/wiki/Codeine


More Questions: